Indian Journal of Ophthalmology

CASE REPORT
Year
: 2018  |  Volume : 66  |  Issue : 10  |  Page : 1494--1495

Dramatic response to intravitreal Bevacizumab in hypertensive retinopathy


Srikant Padhy, Vinod Kumar 
 Dr. Rajendra Prasad Centre for Ophthalmic Sciences, All India Institute of Medical Sciences, New Delhi, India

Correspondence Address:
Dr. Vinod Kumar
Dr. Rajendra Prasad Centre for Ophthalmic Sciences, All India Institute of Medical Sciences, New Delhi
India

Hypertensive retinopathy is seen frequently in patients with systemic hypertension and is usually asymptomatic. An acute rise in blood pressure may lead to exudative changes in the form of macular edema, hemorrhages, and serous macular detachment that can lead to visual decline. The authors report prompt resolution of exudative changes in a case of hypertensive retinopathy following intravitreal bevacizumab.


How to cite this article:
Padhy S, Kumar V. Dramatic response to intravitreal Bevacizumab in hypertensive retinopathy.Indian J Ophthalmol 2018;66:1494-1495


How to cite this URL:
Padhy S, Kumar V. Dramatic response to intravitreal Bevacizumab in hypertensive retinopathy. Indian J Ophthalmol [serial online] 2018 [cited 2020 Jun 1 ];66:1494-1495
Available from: http://www.ijo.in/article.asp?issn=0301-4738;year=2018;volume=66;issue=10;spage=1494;epage=1495;aulast=Padhy;type=0